MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0®; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS

CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0®; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Model Number FX490T
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 03/12/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The adverse event is filed under aic reference (b)(4).Investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
According to the event description: progav valve mr break doesn't seem to be working appropriately.It feels like it is sticking and not as smooth as it usually is.This is making it challenging to reprogram the valve.Valve is being explanted and revised.

Brand Name
PROGAV 2.0®
Common Device Name
SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469 ,
GM  14469,
MDR Report Key24714764
Report Number2916714-2026-00011
Device Sequence Number6013204
Product Code JXG
UDI-Device Identifier04041906137786
UDI-Public(01)04041906137786(11)220812(17)270811(10)20060876
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
Report Date (Section F) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFX490T
Device Catalogue NumberFX490T
Device Lot Number20060876
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/12/2026
Device Age43 MO
Event Location Hospital
Date Report to Manufacturer03/12/2026
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date04/14/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age9 YR
Patient SexFemale
Date Report Sent to FDA03/27/2026